| Catalog Number |
60000000L |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the information updated from wo as the evaporator outlet tube expanded, allowing diverter to spin and face the wrong direction, installed test mixing pump to cool.Not cooling was confirmed through the patient data logs.
Additional Manufacturer Narrative
The reported issue was confirmed.At this time, the root cause of the reported event could not be determined.The arctic sun stat was evaluated upon receipt.During the evaluation it was found that the evaporator outlet tube was found to be expanded allowing diverter to spin and face the wrong direction.Evaporator outlet tube was replaced.Not cooling was confirmed through the patient data logs.Mixing pump motor was serviced, which includes new pump head, 6 new desiccants, new o-ring and new insulation.The arctic sun stat was functionally tested for compliance with manufacturer specifications.An electrical safety test and ctu calibration were performed.Fdl was inspected and tested.A dhr is not required as the device has undergone previous servicing and therefore the reported issue is not manufacturing related.The instructions-for-use are found to be adequate.Correction: d,h, udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description